# SDR SWAA2018111926888

- Difficulty date: October 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 58,512 hours, 23,001 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER VAPOR BARRIER CRACKED AT BS 663, BETWEEN LBL 5 TO LBL 15.  REPAIRED BARRIER IAW SRM.
